# SDR FXGA20211129001

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Aircraft time: 62,562 hours, 48,035 cycles
- Engine: Pwa JT8D17
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652673833
- Condition: Cracked
- Location: Zone 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB APPROXIMATELY 1500' #3 ENGINE HAD FIRE WARNING. ACCOMPLISHED CHECKLIST. LIGHT EXTINGUISHED DID NOT FIRE BOTTLE. RETURNED TO KFLL. ON VISUAL INSPECTION OF ENGINE IT WAS FOUND THAT THE BLEED AIR DUCT HAD RUPTURED/CRACKED.
